# SDR DALA1120720922

- Difficulty date: July 8, 2008
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 54,397 hours, 42,707 cycles
- Engine: Pwa PW4060
- System (JASC): 7120 · Engine Mount Section
- Part: Latch
- Condition: Unknown
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE UPPER COWL DOOR LATCH REPLACED IAW EA 09-056907-12, ME05.
